Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 27, 2014, 05:04:34 PM

Login with username, password and session length


Members
  • Total Members: 24070
  • Latest: sami
Stats
  • Total Posts: 647645
  • Total Topics: 49356
  • Online Today: 232
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 152
Total: 157

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: eyesight be damned  (Read 840 times)

0 Members and 1 Guest are viewing this topic.

Offline wolfter

  • Member
  • Posts: 4,707
eyesight be damned
« on: July 12, 2013, 12:09:25 AM »
I was having a nice evening being the responsible one at the post.  I suddenly developed a severe headache that only affected my left temporal lobe.  I downplayed it as I'm accustomed to oddities. 

Within a few moments, I lost total vision in that eye.  It lasted for less than 10 minutes, but It kinda messed with me.  At least I didn't totally freak thinking the worst.

Of course I'll check with my doctor, but I always am concerned whenever anything affects my vision.  Now, I'm kinda wishing I'd have stayed as it was a fun night. 
Complacency is the enemy.  ;)  Challenge yourself daily for maximum  return on investment.

Offline J.R.E.

  • Member
  • Posts: 7,260
  • Joined Dec-2003 Living positive, since 1985.
Re: eyesight be damned
« Reply #1 on: July 12, 2013, 01:04:02 AM »
Greg,

Check this out.  It could possibly be Ocular migraine.  This happens to me on occasion.

http://www.webmd.com/migraines-headaches/guide/ocular-migraine-basics

Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 25 mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


Diagnosed positive in 1985,.. In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started on  HAART on October 24th, 2003.

 As of 8/25/14,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline wolfter

  • Member
  • Posts: 4,707
Re: eyesight be damned
« Reply #2 on: July 12, 2013, 02:48:54 AM »
thanks, It"s kinga weird cause I thought I was over these issues, 
Complacency is the enemy.  ;)  Challenge yourself daily for maximum  return on investment.

Offline britchick

  • Member
  • Posts: 443
Re: eyesight be damned
« Reply #3 on: July 12, 2013, 01:36:56 PM »
Sorry to hear this.Hope you get all checked out and feel better soon.

Britchickx

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: eyesight be damned
« Reply #4 on: July 12, 2013, 01:51:39 PM »
Hey Greg, I sometimes get migraines on the right side of my head that are so severe my eye closes on its own. If I force it open, I can kinda-sorta see out of it, but everything is dark and blurry (and fecking weird). The eyesight problem always goes away when the headache goes away.

Migraines usually mess with the blood vessels in the head and my doc told me that's why your eyesight can suffer during an attack. Allegedly enough blood gets through so no permanent damage is suffered, but it's scary all the same.

Do you take any migraine meds? I found sumatriptan works well, but only if I take it as soon as the headache starts.

You should get it checked out if it happens again.
« Last Edit: July 12, 2013, 01:55:34 PM by Ann »
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline OneTampa

  • Member
  • Posts: 2,298
  • "Butterflies are free."
Re: eyesight be damned
« Reply #5 on: July 12, 2013, 02:18:47 PM »
I posted on the Boards about getting migranes a while back.

I started getting severe migraines in my early teens.  I took Darvon for several years because the pain was so severe.

The migranes continued on and off for the next 20 years. 

They suddenly stopped for 10 years or so and came back with each episode signaled by my vision getting blurry like water flowing down a window pane.

The doctor said that the episodes were stress induced.

I have not had another severe migrane episode for about 10 years now.

Wish you best with your situation.
"He is my oldest child. The shy and retiring one over there with the Haitian headdress serving pescaíto frito."

Offline wolfter

  • Member
  • Posts: 4,707
Re: eyesight be damned
« Reply #6 on: July 14, 2013, 10:02:24 AM »
I've been fortunate to not have to deal with severe headaches over extended periods of time.  These types of headaches were the first indication when I had the crypto which lead to a bout of blindness and deafness.  Of course, my initial reaction was that it reactivated since you never completely rid your body of that fungal infection.

I have added empathy for those who suffer from these headaches.  It felt like someone was stabbing me with a knife.  I awoke the day and my eye was extremely bloodshot but has since cleared.  I'll discuss with my doc at my next apt, but it just about freaked me out at the moment it happened.

Complacency is the enemy.  ;)  Challenge yourself daily for maximum  return on investment.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.